Alert archive / California / Flash Flood Warnings in 2008
Flash Flood Warning 54, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Dec 15, 2008, 6:42 AM PST for Orange County, Riverside County, San Bernardino County, California. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 15, 2008, 6:42 AM PST (14:42 UTC)
- Expired
- Dec 15, 2008, 12:15 PM PST
- In force
- 6 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 15 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 2.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS56 KSGX 151442
FFWSGX
CAC059-065-071-151715-
/O.NEW.KSGX.FF.W.0054.081215T1442Z-081215T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
642 AM PST MON DEC 15 2008
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST
CALIFORNIA...
NORTH CENTRAL ORANGE COUNTY IN SOUTHWEST CALIFORNIA...
THIS INCLUDES THE CITY OF YORBA LINDA...
EXTREME NORTHWESTERN RIVERSIDE COUNTY IN SOUTHWEST CALIFORNIA...
* UNTIL 915 AM PST
* AT 630 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RINFALL AT RATES EXCEEDING FOUR TENTHS INCH PER HOUR MOVING INTO THE
FREEWAY COMPLEX BURN AREA. RAINFALL FALLING AT THIS RATE MAY PRODUCE
FLOODING AND DEBRIS FLOWS IN THE FREEWAY COMPLEX BURN AREA.
AREAS THAT ARE PRONE TO DEBRIS FLOW INCLUDE OLINDA VILLAGE NEAR
BREA...CARBON CANYON...BRUSH CANYON...BOX CANYON AND SAN ANTONIO
NEAR YORBA LINDA AND NEAR THE CASCADE APARTMENTS IN ANAHEIM.
RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.
LAT...LON 3389 11779 3389 11788 3395 11788 3397 11769
3393 11765 3387 11765 3386 11770
$$
MORE INFORMATION FROM THE USGS ON DEBRIS FLOWS AND THEIR IMPACTS CAN
BE FOUND AT (HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE/).
PURPURA5 follow-up statements
000
WGUS76 KSGX 151602
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
802 AM PST MON DEC 15 2008
CAC059-065-071-151715-
/O.CON.KSGX.FF.W.0054.000000T0000Z-081215T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-RIVERSIDE CA-ORANGE CA-
802 AM PST MON DEC 15 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM PST FOR THYE
FREEWAY BURN AREA IN NORTH CENTRAL ORANGE...EXTREME NORTHWESTERN
RIVERSIDE AND EXTREME SOUTHWESTERN SAN BERNARDINO COUNTIES...
AT 800 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE RAIN...HEAVY AT TIMES...MOVING ACROSS THE FREEWAY COMPLEX.
HEAVY RAIN WILL CONTINUE TO BRING A THREAT FOR FLOODING OR DEBRIS
FLOWS THROUGH 9 15 AM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YORBA
LINDA...AND PORTIONS OF BREA AND ANAHEIM.
LAT...LON 3389 11779 3389 11788 3395 11788 3397 11769
3393 11765 3387 11765 3386 11770
$$
PURPURA000
WGUS56 KSGX 151712
FFWSGX
CAC059-065-071-152015-
/O.EXT.KSGX.FF.W.0054.000000T0000Z-081215T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
912 AM PST MON DEC 15 2008
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST
CALIFORNIA...
NORTH CENTRAL ORANGE COUNTY IN SOUTHWEST CALIFORNIA...
THIS INCLUDES THE CITY OF YORBA LINDA...
EXTREME NORTHWESTERN RIVERSIDE COUNTY IN SOUTHWEST CALIFORNIA...
* UNTIL 1215 PM PST
* AT 906 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BREA.
IN ADDITION TO FLASH FLOODING...RAINFALL IS EXPECTED TO CAUSE DEBRIS
FLOWS IN THE FREEWAY COMPLES BURN AREA ACCORDING TO THRESHOLDS
PROVIDED BY THE USGS.
INCLUDED IN THE FLASH FLOOD WARNING ARE AREAS THAT BURNED IN THE
FREEWAY COMPLEX FIRE. AREAS THAT ARE PRONE TO DEBRIS FLOW INCLUDE
OLINDA VILLAGE NEAR BREA...CARBON CANYON...BRUSH CANYON...BOX CANYON
AND SAN ANTONIO NEAR YORBA LINDA AND NEAR THE CASCADE APARTMENTS IN
ANAHEIM.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3389 11779 3389 11788 3395 11788 3397 11769
3393 11765 3387 11765 3386 11770
$$
MORE INFORMATION FROM THE USGS ON DEBRIS FLOWS AND THEIR IMPACTS CAN
BE FOUND AT (HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE/).000
WGUS76 KSGX 151755
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
955 AM PST MON DEC 15 2008
CAC059-065-071-152015-
/O.CON.KSGX.FF.W.0054.000000T0000Z-081215T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-RIVERSIDE CA-ORANGE CA-
955 AM PST MON DEC 15 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM PST FOR
NORTH CENTRAL ORANGE...EXTREME NORTHWESTERN RIVERSIDE AND EXTREME
SOUTHWESTERN SAN BERNARDINO COUNTIES...
AT 948 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YORBA LINDA
AND BREA.
IN ADDITION TO FLASH FLOODING...RAINFALL IS EXPECTED TO CAUSE DEBRIS
FLOWS IN THE FREEWAY COMPLEX BURN AREA ACCORDING TO THRESHOLDS
PROVIDED BY THE USGS.
INCLUDED IN THE FLASH FLOOD WARNING ARE AREAS THAT BURNED IN THE
FREEWAY COMPLEX FIRE. AREAS THAT ARE PRONE TO DEBRIS FLOW INCLUDE
OLINDA VILLAGE NEAR BREA...CARBON CANYON...BRUSH CANYON...BOX CANYON
AND SAN ANTONIO NEAR YORBA LINDA AND NEAR THE CASCADE APARTMENTS IN
ANAHEIM.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3389 11779 3389 11788 3395 11788 3397 11769
3393 11765 3387 11765 3386 11770
$$
MM000
WGUS76 KSGX 151917
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1117 AM PST MON DEC 15 2008
CAC059-065-071-152015-
/O.CON.KSGX.FF.W.0054.000000T0000Z-081215T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-RIVERSIDE CA-ORANGE CA-
1117 AM PST MON DEC 15 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM PST FOR
PORTIONS OF NORTH CENTRAL ORANGE...EXTREME NORTHWESTERN RIVERSIDE
AND EXTREME SOUTHWESTERN SAN BERNARDINO COUNTIES...
AT 1115 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAINFALL OVER THE FREEWAY COMPLEX BURN
AREA...ALTHOUGH THE HEAVY RAIN IS NOW EAST OF AN ANAHEIM TO CHINO
HILLS LINE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YOBRA
LINDA...AND PORTIONS OF BREA AND ANAHEIM.
INCLUDED IN THE FLASH FLOOD WARNING ARE AREAS THAT BURNED IN THE
FREEWAY COMPLEX FIRE. AREAS THAT ARE PRONE TO DEBRIS FLOW INCLUDE
OLINDA VILLAGE NEAR BREA...CARBON CANYON...BRUSH CANYON...BOX CANYON
AND SAN ANTONIO NEAR YORBA LINDA AND NEAR THE CASCADE APARTMENTS IN
ANAHEIM.
DEBRIS FLOWS...INCLUDING MUD AND ROCK SLIDES...ARE EXPECTED WITH THIS
STORM. MUD SLIDES AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL
PEOPLE CAUGHT IN THEIR PATH.
LAT...LON 3389 11779 3389 11788 3395 11788 3397 11769
3393 11765 3387 11765 3386 11770
$$
MORE INFORMATION FROM THE USGS ON DEBRIS FLOWS AND THEIR IMPACTS CAN
BE FOUND AT (HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE/).
PURPURA000
WGUS76 KSGX 152011
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1211 PM PST MON DEC 15 2008
CAC059-065-071-152020-
/O.EXP.KSGX.FF.W.0054.000000T0000Z-081215T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-RIVERSIDE CA-ORANGE CA-
1211 PM PST MON DEC 15 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM PST FOR NORTH
CENTRAL ORANGE...EXTREME NORTHWESTERN RIVERSIDE AND EXTREME
SOUTHWESTERN SAN BERNARDINO COUNTIES...
THE THREAT OF FLASH FLOODING IN THE FREEWAY COMPLEX BURN AREA HAS
ENDED.
LAT...LON 3389 11779 3389 11788 3395 11788 3397 11769
3393 11765 3387 11765 3386 11770
$$
MORE INFORMATION FROM THE USGS ON DEBRIS FLOWS AND THEIR IMPACTS CAN
BE FOUND AT (HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE/).
PURPURAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 15, 4:20 AM PST, 2 hours 22 minutes earlier.
Area forecast discussion, Dec 15, 4:20 AM PST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
420 AM PST MON DEC 15 2008
.SYNOPSIS...
A MOIST ONSHORE FLOW PATTERN WILL CONTINUE THROUGH THE MIDDLE OF THE
WEEK WITH PERIODS OF PRECIPITATION. THE HEAVIEST AND MOST WIDESPREAD
PRECIPITATION IS EXPECTED TODAY. DRYING AND SLOW WARMING IS EXPECTED
FOR THURSDAY INTO THE WEEKEND.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
.SHORT TERM (TODAY THROUGH WEDNESDAY)...
ONLY MINOR CHANGES FOR TODAY BASED ON CURRENT TRENDS. THE 06Z NAM IS
SLIGHTLY SLOWER WITH THE PRECIPITATION...NO MORE THAN 2 TO 3
HOURS...WHICH MESHES WELL WITH CURRENT RADAR AND SATELLITE TRENDS.
IT STILL APPEARS THE BIGGEST PORTION OF THE TOTAL RAIN/SNOWFALL WILL
BE IN THE WARM ADVECTION ZONE...MAINLY THIS MORNING THROUGH EARLY
AFTERNOON. SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON WITH
GREATEST COVERAGE AND AMOUNTS IN SAN DIEGO COUNTY.
ONE CONCERN YESTERDAY WAS THAT THE LOWER LEVEL FLOW IN ADVANCE OF
THIS SYSTEM WOULD BACK MORE THAN SHOWN IN THE MODELS...REDUCING THE
OROGRAPHIC ENHANCEMENT THIS MORNING...ESPECIALLY IN THE SAN
BERNARDINO MOUNTAINS. THIS DOES APPEAR TO BE HAPPENING. AMOUNTS ON
THE SOUTH FACING SLOPES OF THE SAN BERNARDINO MOUNTAINS HAVE BEEN
REDUCED SLIGHTLY.
WITH A COLD DRY ATMOSPHERE IN PLACE PRIOR TO THE PRECIPITATION
ONSET...SNOW LEVELS HAVE LOCALLY BEEN AS LOW AS 2500 TO 3000 FEET.
AS THE ATMOSPHERE SATURATES AND WITH THE ONSET OF THE WARM ADVECTION
THIS MORNING...THE SNOW LEVEL IS EXPECTED TO RISE TO AROUND 4500
FEET FOR MIDDAY...THEN FALL TO AROUND 4000 FEET DURING THE
AFTERNOON.
THE PERIOD OF HEAVIEST AND MOST WIDESPREAD PRECIPITATION IS STILL
EXPECTED TO BE THIS MORNING WITH A TRANSITION TO SHOWERS IN THE
AFTERNOON...MOST NUMEROUS IN SAN DIEGO COUNTY. DECREASING SHOWERS
WILL CONTINUE AT TIMES FOR TONIGHT THROUGH TUESDAY EVENING...BUT
COVERAGE IS EXPECTED TO BE SPOTTY AND OVERALL AMOUNTS LIGHT.
THE NEXT SYSTEM FOR WEDNESDAY WILL BE COLDER AND MORE UNSTABLE WITH
A GREATER POTENTIAL FOR THUNDERSTORMS...BUT THE BULK OF THE MODELS
CONTINUE TO EMPHASIZE SOUTHERNMOST SECTIONS SOUTHWARD INTO NORTHERN
BAJA AS MOST LIKELY TO RECEIVE THIS HEAVIER PRECIPITATION AMOUNTS
FOR LATE TUESDAY NIGHT THROUGH WEDNESDAY.
WITH THE BACKING OF THE LOWER LEVEL FLOW EARLY THIS MORNING...
WORDING IN THE HIGH WIND WARNINGS AND WIND ADVISORIES FOR THE
MOUNTAINS AND DESERTS HAS BEEN MODIFIED TO HAVE THE STRONGER WINDS
DEVELOPING DURING THE MORNING. OTHERWISE...LITTLE CHANGE IS EXPECTED
WITH STRONGEST WINDS FROM MID MORNING THROUGH THE AFTERNOON...
DECREASING IN THE EVENING.
&&
.LONG TERM (THURSDAY THROUGH MONDAY)...
DRY WEATHER AND SLOW WARMING IS EXPECTED FOR THURSDAY THROUGH
SUNDAY. ECWMF AND GFS ENSEMBLE MEAN SHOW THE POTENTIAL FOR A TROUGH
OF LOW PRESSURE TO REDEVELOP ALONG THE WEST COAST EARLY NEXT WEEK
BRINGING A CHANCE OF PRECIPITATION MONDAY AND TUESDAY.
&&
.AVIATION...
151100Z...BASES EXPECTED TO LOWER TO AROUND 2500 FT MSL BY ABOUT 12Z
AS HEAVIER RAIN BEGINS TO MOVE IN. BASES MAY LOCALLY LOWER TO 1000
FT MSL WITH VSBY BRIEFLY GOING TO 1SM OR LESS IN HEAVY RAIN. PERIODS
OF HEAVY RAIN EXPECTED TO MOVE IN THIS MORNING AND CONTINUE THROUGH
AFTERNOON. WINDS WILL ALSO INCREASE THIS MORNING WITH STRONG GUSTY
WINDS ANYWHERE. SNOW LEVEL WILL BE AROUND 3500 FT...LOCALLY TO 2500
FT. MTS WILL BE OBSCURED TODAY. RAIN WILL BECOME SHOWERS LATE
AFTERNOON FROM THE NORTHWEST WITH BASES RISING TO 3K TO 5K FT.
&&
.MARINE...
151100Z...WINDS WILL INCREASE OVER THE COASTAL WATERS EARLY THIS
MORNING WITH STRONG GUSTY WINDS THROUGH THIS AFTERNOON. A SMALL
CRAFT ADVISORY WILL BE IN EFFECT FOR THE WINDS THROUGH THIS
AFTERNOON. COMBINED SEAS ARE EXPECTED TO BE UP TO 9 FEET. A HIGH
TIDE OF 6.9 FEET AT SAN DIEGO BROADWAY PIER WILL OCCUR THIS MORNING
AT 1020 AM. A MARINE WEATHER STATEMENT WILL ALSO BE ISSUED.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING FROM 6 AM THIS MORNING TO 10 PM PST THIS
EVENING FOR RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY
MOUNTAINS.
WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 6 PM PST THIS
AFTERNOON FOR SAN DIEGO COUNTY MOUNTAINS.
FLASH FLOOD WATCH FROM 6 AM PST THIS MORNING THROUGH THIS
AFTERNOON FOR RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY
COASTAL AREAS-SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY
VALLEYS.
WIND ADVISORY FROM 6 AM THIS MORNING TO 10 PM PST THIS EVENING
FOR COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS.
HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR APPLE AND
LUCERNE VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS.
WINTER STORM WARNING FROM 6 AM THIS MORNING TO 6 PM PST THIS
AFTERNOON FOR RIVERSIDE COUNTY MOUNTAINS.
WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM PST THIS AFTERNOON
FOR ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL
AREAS-SAN DIEGO COUNTY VALLEYS.
FLASH FLOOD WATCH UNTIL NOON PST TODAY FOR ORANGE COUNTY
COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS-SAN BERNARDINO
AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SANTA ANA
MOUNTAINS AND FOOTHILLS.
WINTER STORM WARNING UNTIL 6 PM PST THIS AFTERNOON FOR SAN
BERNARDINO COUNTY MOUNTAINS.
COASTAL FLOOD ADVISORY UNTIL 11 AM PST THIS MORNING FOR ORANGE
COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM PST THIS AFTERNOON
FOR COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER AND OUT 30 NM-WATERS FROM SAN MATEO POINT TO THE MEXICAN
BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE
ISLAND.
&&
PUBLIC...MARTIN
AVIATION/MARINE...WHITLOW
NWS ON THE WEB AT WEATHER.GOV/SANDIEGOHazardous weather outlook, Dec 15, 5:15 AM PST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 515 AM PST MON DEC 15 2008 CAZ042-043-048-050-055-056-057-058-060-061-062-161400- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 515 AM PST MON DEC 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. FLASH FLOOD WATCH FOR BURN AREAS. SEE LAXFFASGX. WINTER STORM WARNING AND WINTER WEATHER ADVISORY FOR THE MOUNTAINS. SEE LAXWSWSGX. AT THE COAST...A COASTAL FLOOD ADVISORY...A HIGH SURF ADVISORY...AND A HIGH RIP CURRENT RISK ARE IN EFFECT. SEE LAXCFWSGX AND LAXSRFSGX. SMALL CRAFT ADVISORY FOR THE COASTAL WATERS. SEE LAXMWWSGX AND LAXCWFSGX. WIND ADVISORIES AND HIGH WIND WARNINGS...SEE LAXNPWSGX. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. A COLD WINTER STORM FOR LATE TUESDAY NIGHT AND WEDNESDAY MAY BRING LOCALLY HEAVY PRECIPITATION TO SOUTHERN SECTIONS...LOW SNOW LEVELS...AND A CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA AT THIS TIME...BUT MAY BE NEEDED LATER THIS MORNING THROUGH THIS AFTERNOON. MARTIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 8:36 PM PST | Small Craft Advisory for Winds | SGX | 19 hr | |
| Dec 15, 1:32 AM PST | Marine Weather Statement | SGX | 14 hr | |
| Dec 15, 7:11 AM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 5 hr |
| Dec 15, 10:14 AM PST | Flash Flood Warning | SGX | Orange | 3 hr |
| Dec 15, 10:30 AM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Diego | 3 hr |
| Dec 15, 1:47 PM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Diego | 88 min |
Nearby
Flash Flood Warnings in California, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.